Business Activities
|
CCM Duopharma Biotech Berhad - Products

CCM Pharmaceuticals Sdn Bhd

OTC Products / Analgesic / Anti-Pyretics

 
UPHAMOL 120 Infant Syrup
Active ingredient:
Paracetamol 120 mg / 5 ml
Indication:
For relief of pain & fever in children
Packing :
60 ml
 
UPHAMOL 250 Suspension
Active ingredient:
Paracetamol 250 mg / 5 ml
Indication:

For relief of pain & fever in children
Packing :
60 ml
 
   
UPHAMOL 650 Tablet
Active ingredient:
Paracetamol 650 mg
Indication:
For relief of headache and pain with One tablet
Packing :
18 x 10’s & 2x10’s